# SDR FDEA202209302403

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N864FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37735
- Aircraft time: 41,045 hours, 6,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143W2314Y405
- Condition: Damaged
- Location: Bs 1030 S38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING EO G-5710-E0365655 A P7 STEP 8.C.(6),FOUND 01EA HOLE OVERSIZED AT   STA1030,STGR38-1",LHS. COMPLETED AS PER EA G-5310-T0370456 A P1 STEP 8. TITLE:FUSELAGE-MAINFRAME-LH AND RH   UNDERWING LONGERON MODIFICATION PER EO G-5710-E0365655 A -DEVIATIONS TO SB 777-  57A0122 RB.REFER TO WRI:53100713 FOR WORK DETAILS.REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
